# SDR SWAA2015030437123

- Difficulty date: February 27, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 50,026 hours, 29,068 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 186A2000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK INBD FLANGE BOLT HOLE CRACKED AT BS 727B, RBL 25.  REPAIRED FLANGE IAW EA.
